# SDR CALA2025042304168

- Difficulty date: April 20, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 63,986 hours, 19,057 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 894903
- Part serial: A32
- Condition: Faulted
- Location: Zone 700
- Part time: 49,456 hours, 15,505 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE EICAS ON TAKEOFF FROM DCA PER CREW GEAR DISAGREE EICAS ONTAKEOFF. RIGHT NOSE GEAR LIGHT ILLUMINATED W/GEAR IN UP/OFF POSITION. CREW DEBRIEF ON ARRIVAL AT IAD: AMBER GEAR TRANSIT/DISAGREE LIGHT ILLUMINATED WITH ASSOCIATED GEAR DISAGREE EICAS MESSAGE DURING TAKEOFF AND GEAR RETRACTION. CREW RAN CHECKLISTS AND AFTER PREPARING FOR ARRIVAL GEAR WAS EXTENDED, EICAS MESSAGE EXTINGUISHED AND THE AMBER GEAR TRANSIT/DISAGREE LIGHT ALSO EXTINGUISHED. NOSE AND BOTH MAIN GEARS BOTH SHOWED GREEN DOWN AND LOCKED FOR LANDING. ATTACHED PHOTO FOR REFERENCE OF THE GEAR TRANSIT/DISAGREE LIGHT. FIM TASK 32-61 TREE 802. PSEU BITE SHOWS FAULT CODE 32-09101 ON FLIGHT 0. NO CURRENT FAULTS. COMPLETED FIM TASK SUPPORT 32-09-03/301 REPLACED PSEU PER AMM 32-09-04 BITE TESTS NORMAL. SWUNG LANDING GEAR SEVERAL TIMES WITH NO FAULTS PRESENT.  .R&R PSEU BOX REF AMM 32-09-04-404-009,
